# SDR DALA2024022202519

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,814 hours, 30,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 FA CANNOT ARM R-1 DOOR. CORRECTIVE ACTION: CLEANED DEBRIS OUT OF R1 DOOR SILL + RESTOWED MOORING LINE, OPS CHK NML PER AMM 25-61. C/W RII REMOVING + RE-ARMING SLIDE PIN PER B757 AMM 52-11. (5736586)
